# SDR MYWA09073

- Difficulty date: December 17, 2009
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 13,466 hours, 5,191 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Open
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 2 ENG START VALVE REMAINS OPEN DURING ENGINE START.
